Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 362, NWS Atlanta, GA

September 17, 2020Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 17, 2020, 6:54 AM EDT for Gwinnett County, Georgia. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Sep 17, 2020, 6:54 AM EDT (10:54 UTC)
Expired
Sep 17, 2020, 5:32 PM EDT
In force
11 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Haynes Creek at Lenora Road near Snellville (BIGG1).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02207385, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

908 
WGUS42 KFFC 171054
FLWFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
654 AM EDT Thu Sep 17 2020

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Big Haynes Creek near Snellville affecting Gwinnett County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC135-172300-
/O.NEW.KFFC.FL.W.0362.200917T1054Z-000000T0000Z/
/BIGG1.1.ER.200917T1039Z.200917T1046Z.000000T0000Z.UU/
654 AM EDT Thu Sep 17 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Big Haynes Creek near Snellville.
* From this morning until further notice.
* At 6:46 AM EDT Thursday the stage was 10.1 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10 feet, Flood stage is reached. Minor flooding will 
  occur in the woodlands and pastures near the creek upstream and 
  downstream from the gage on Lenora Road. Some outbuildings near 
  the creek upstream and on the left bank from the bridge may begin 
  to flood.


&&

LAT...LON 3387 8402 3387 8395 3376 8394 3373 8397
      3376 8401

$$
2 follow-up statements
014 
WGUS82 KFFC 171529
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1129 AM EDT Thu Sep 17 2020

...The Flood Warning continues for the following rivers in Georgia...

  Noonday Creek near Woodstock affecting Cherokee and Cobb Counties.

  Big Creek near Cumming affecting Forsyth County.

  Nickajack Creek near Mableton affecting Cobb County.

  Big Haynes Creek near Snellville affecting Gwinnett County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC057-067-180330-
/O.CON.KFFC.FL.W.0369.000000T0000Z-000000T0000Z/
/NOOG1.1.ER.200917T1234Z.200917T1330Z.000000T0000Z.NO/
1129 AM EDT Thu Sep 17 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Noonday Creek near Woodstock.
* Until further notice.
* At 11:16 AM EDT Thursday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10.0 feet, Flood Stage is reached. Minor flooding 
  begins in the woodlands and natural flood plain near the creek 
  upstream and downstream from the gage on Shallowford Road. 
  Portions of Noonday Creek Park and residential backyards on Bridge 
  Drive will begin to flood.
* Impact...At 12.0 feet, Minor flooding continues in the woodlands 
  near the creek upstream and downstream from the gage on 
  Shallowford Road. Portions of Noonday Creek Park and residential 
  backyards on Bridge Drive will be flooded with up to two feet of 
  water. Portions of the Cherokee Golf Center downstream will begin 
  to flood.


&&

LAT...LON 3405 8459 3408 8457 3413 8457 3412 8450
      3407 8450 3403 8450

$$

GAC067-180330-
/O.CON.KFFC.FL.W.0366.000000T0000Z-000000T0000Z/
/NICG1.1.ER.200917T1101Z.200917T1430Z.000000T0000Z.NO/
1129 AM EDT Thu Sep 17 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Nickajack Creek near Mableton.
* Until further notice.
* At 11:00 AM EDT Thursday the stage was 10.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10.0 feet, Flood stage is reached. Minor flooding will 
  occur in the woodlands and the natural flood plain upstream and 
  downstream from the gage at Veterans Memorial Highway. Portions of 
  Nickajack Park will begin to flood around one mile upstream from 
  the gage.
* Impact...At 12.0 feet, Minor flooding continues in the woodlands 
  and natural flood plain upstream and downstream from the gage at 
  Veterans Memorial Highway. Portions of Nickajack Park around one 
  mile upstream from the gage will be flooded with up to two feet of 
  water. Backyards of residential homes on West Rosie Lane...North 
  Brookside Drive...Brookside Drive...Glandor Drive and Riverline 
  Trail will begin to flood.


&&

LAT...LON 3377 8455 3385 8459 3389 8454 3384 8448
      3381 8449

$$

GAC117-180330-
/O.CON.KFFC.FL.W.0364.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.200917T1046Z.200917T1445Z.000000T0000Z.UU/
1129 AM EDT Thu Sep 17 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Big Creek near Cumming.
* Until further notice.
* At 10:45 AM EDT Thursday the stage was 6.3 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 6.0 feet, Flood stage is reached. Minor flooding will 
  expand into the natural flood plain of the creek upstream and 
  downstream from the gage at Atlanta Highway or Georgia Highway 9. 
  Large portions of the sidewalk and boardwalk of the Big Creek 
  Greenway will begin to flood. The areas under the Georgia 400 
  Highway and McFarland Road will be covered with around one foot of 
  water. A portion of the sidewalk under Majors Road will be covered 
  with around two feet of water.
* Impact...At 7.0 feet, Minor flooding continues to expand into the 
  natural flood plain of the creek upstream and downstream from the 
  gage at Atlanta Highway or Georgia Highway 9. Large portions of 
  the sidewalk and boardwalk of the Big Creek Greenway will be 
  flooded. The areas under the Georgia 400 Highway and McFarland 
  Road will be covered with around two feet of water. A portion of 
  the sidewalk under Majors Road will be covered with around 3 feet 
  of water.
* Impact...At 8.0 feet, Minor flooding will expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Most of the sidewalk and 
  boardwalk of the Big Creek Greenway will be under a foot or two of 
  water. The areas under the Georgia 400 Highway and McFarland Road 
  will be covered with around three feet of water. A portion of the 
  sidewalk under Majors Road will be covered with around four feet 
  of water.


&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424

$$

GAC135-180330-
/O.CON.KFFC.FL.W.0362.000000T0000Z-000000T0000Z/
/BIGG1.1.ER.200917T1039Z.200917T1432Z.000000T0000Z.UU/
1129 AM EDT Thu Sep 17 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Big Haynes Creek near Snellville.
* Until further notice.
* At 11:00 AM EDT Thursday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10.0 feet, Flood stage is reached. Minor flooding will 
  occur in the woodlands and pastures near the creek upstream and 
  downstream from the gage on Lenora Road. Some outbuildings near 
  the creek upstream and on the left bank from the bridge may begin 
  to flood.
* Impact...At 11.0 feet, Minor flooding continues in the woodlands 
  and pastures near the creek upstream and downstream from the gage 
  on Lenora Road. Some outbuildings near the creek upstream and on 
  the left bank from the bridge will be flooded with around one foot 
  of water.


&&

LAT...LON 3387 8402 3387 8395 3376 8394 3373 8397
      3376 8401

$$
287 
WGUS82 KFFC 172132
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
532 PM EDT Thu Sep 17 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Big Haynes Creek near Snellville affecting Gwinnett County. 

GAC135-172245-
/O.CAN.KFFC.FL.W.0362.000000T0000Z-200917T2132Z/
/BIGG1.1.ER.700119T1232Z.700119T1232Z.700119T1232Z.UU/
532 PM EDT Thu Sep 17 2020

...The Flood Warning for the Big Haynes Creek near Snellville has 
been cancelled...

The Flood Warning is cancelled for
  the Big Haynes Creek near Snellville.
* At 5:00 PM EDT Thursday the stage was 5.6 feet.
* Flood stage is 10.0 feet.
* Forecast...The creek will continue to fall.


&&

LAT...LON 3387 8402 3387 8395 3376 8394 3373 8397
      3376 8401

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 17, 4:12 AM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Sep 17, 4:12 AM EDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
412 AM EDT Thu Sep 17 2020

.SHORT TERM /Today through Friday/...

Tropical Depression Sally's center is just NE of Montgomery, AL
and will continue to push NE through the short term. The rain
shield from Sally is spreading over the area and we are seeing
inches of rainfall across north and central GA. Areas north of an
ATL to AHN line have seen 1 to 2 inches over the past 24 hours
with areas from ATL to MCN seeing about 2 to 4 inches. Right now
the The highest rainfall amounts in GA have occurred just to the
NE of Sally's center across Macon/Peach/Crawford counties. These
counties have see 8-10 inch totals over the past 24 hours and with
more rain to come Im sure these values will continue to go up
through this afternoon. Sally is still expected to track to the NE
with its center expected just N of Columbus by 7am and then just
NW of August by 7pm tonight. North and Central GA will continue to
see moderate to heavy rain through the morning hours with the
rain tapering of from West to East through the afternoon and
evening.

There will be some drier air that moves into N GA tonight around the
backside of Sally's remnants but there will still be some
moisture across central and south GA through the short term.
Keeping some slight to chance PoPs across the area Friday.

High temps today and Friday will stay in the 70s with lows tonight
in the 60s.

01

.LONG TERM /Friday Night through Wednesday/...

With the remnant low of Sally pushing out of the area on Friday, a
frontal system should approach the CWA from the N-NW before
stalling near the central to south Georgia region over the
weekend. This frontal system is really the only source of any PoPs
for the CWA as high pressure system begins to builds in over the
latter half of the weekend and remain through the long term
period.

Looking ahead towards the temperatures, high and low temps will
begin to lower thanks in part to that associated cold front. Highs
should be around the low 70s through the weekend with lows getting
down to the mid to low 50s. For high temps, this is around 8 to 16
degrees below climatological average for this time of year so a
taste of fall could be on the horizon. Temps will then slowly
begin to warm once more approaching the mid week period.

Morgan

&&

AVIATION...
06Z Update...
T.D. Sally is moving NE and spreading massive amounts of
precipitation across North and Central GA. As far as aviation goes
this storm is bringing with it low ceilings, rain, and gusty
easterly winds. Ceilings expected to stay in the IFR range through
this evening before lifting into the MVFR range by 03z-05z
Friday. The winds will also stay mainly out of the east then
switch to the NW right around 00z Friday. Wind speeds will stay
in the 10-15kt range with gust 20-25 until the NWLY switch when
speeds will diminish to 10kt or less.

//ATL Confidence...06Z Update...
Confidence medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  66  79  62 / 100  70  30  30
Atlanta         75  67  77  63 / 100  60  30  20
Blairsville     71  61  74  56 / 100  60  20  20
Cartersville    75  65  77  62 / 100  50  20  20
Columbus        79  69  81  66 /  80  30  30  20
Gainesville     72  66  78  62 / 100  60  30  20
Macon           79  68  80  65 / 100  50  30  20
Rome            78  65  78  61 /  90  40  20  10
Peachtree City  75  66  78  63 / 100  50  30  20
Vidalia         83  71  81  66 /  90  60  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 11 AM EDT this morning for the following
zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts...
Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb...
Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...White...Wilcox...Wilkes...
Wilkinson.

Flash Flood Watch through Friday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...
Dooly...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Glascock...Gordon...Greene...Gwinnett...Hall...Hancock...
Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Morgan...
Muscogee...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Peach...Pickens...Pike...Polk...Pulaski...Putnam...
Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...
Talbot...Taliaferro...Taylor...Towns...Troup...Twiggs...Union...
Upson...Walton...Warren...Washington...Webster...White...
Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...01
LONG TERM....Morgan
AVIATION...01
Hazardous weather outlook, Sep 16, 8:13 PM EDT, 10 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
813 PM EDT Wed Sep 16 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
813 PM EDT Wed Sep 16 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Rest of Tonight...

Very heavy rainfall and flooding from the the remnants of Tropical
Storm Sally are expected tonight. A Flash Flood Watch is in effect
for much of north and central Georgia through Friday morning. Runoff
associated with the heavy rains will likely produce some flash
flooding and extensive river flooding.

In addition to heavy rainfall, some stronger winds will be capable
of producing downed trees and powerlines, especially with wet soils.
A Wind Advisory is in effect for much of the area through Thursday
morning.

A couple of brief weak tornadoes also cannot be ruled out over parts
of middle Georgia tonight, mainly south of a Columbus to Macon to
Jefferson line.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The Flash Flood Watch will continue through early Friday morning
as the remnants of Sally move across Georgia. Within the stronger
rainbands, damaging wind gusts and weak brief tornadoes will
continue to be possible.

Sustained winds of 15 to 25 mph with gusts up to 35 mph may
continue into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight and Thursday. Spotters
should exercise extreme caution and avoid any high water or flooded
roads. Please continue to follow all local, state, and CDC
guidelines in regards to travel.

In the hours before

Local storm report, Sep 17, 5:02 AM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 AM EDT THU SEP 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     FLASH FLOOD      1 NW WARNER ROBINS      32.63N  83.64W
09/17/2020                   HOUSTON            GA   PUBLIC

            SEWAGE BACKING UP DUE TO HEAVY RAIN AND FLASH FLOODING
            AROUND THE NEIGHBORHOOD OF STEVENS STREET.

&&

EVENT NUMBER FFC2001207

NM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 9:10 PM EDTFlash Flood WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more6 hr
Sep 16, 11:25 PM EDTFlash Flood WarningFFCCrisp, Dooly, Macon, Taylor7 hr
Sep 17, 12:00 AM EDTFlash Flood WarningFFCBibb, Bleckley, Crawford, Houston, Peach, Pulaski and 2 more11 hr
Sep 17, 12:45 AM EDTFlash Flood WarningFFCHarris, Lamar, Monroe, Pike, Talbot, Upson7 hr
Sep 17, 1:13 AM EDTFlash Flood WarningFFCMeriwether, Troup5 hr
Sep 17, 2:49 AM EDTFlash Flood WarningFFCButts, Clayton, Coweta, Fayette, Fulton, Henry and 1 more7 hr
Sep 17, 2:59 AM EDTFlash Flood WarningFFCBaldwin, Jones, Wilkinson8 hr
Sep 17, 3:29 AM EDTFlash Flood WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more3 hr
Sep 17, 3:34 AM EDTFlash Flood WarningFFCDeKalb, Gwinnett, Newton, Rockdale6 hr
Sep 17, 3:39 AM EDTFlash Flood WarningFFCCobb, Douglas, Fulton6 hr
Sep 17, 4:29 AM EDTRiver Flood WarningFFCDeKalb, Fulton8 hr
Sep 17, 4:32 AM EDTRiver Flood WarningFFCDeKalb11 hr
Sep 17, 4:32 AM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Sep 17, 4:35 AM EDTRiver Flood WarningFFCDeKalb6 hr
Sep 17, 4:42 AM EDTRiver Flood WarningFFCFulton, Gwinnett7 hr
Sep 17, 4:45 AM EDTRiver Flood WarningFFCFayette, Spalding55 hr
Sep 17, 4:45 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson28 hr
Sep 17, 4:45 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding32 hr
Sep 17, 4:50 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee17 hr
Sep 17, 5:04 AM EDTRiver Flood WarningFFCLamar, Spalding9 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCDeKalb, Rockdale38 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCForsyth, Fulton43 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCGwinnett25 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCNewton, Rockdale47 hr
Sep 17, 5:13 AM EDTFlash Flood WarningFFCHancock, Jasper, Putnam, Washington6 hr
Sep 17, 5:16 AM EDTRiver Flood WarningFFCPulaski6 hr
Sep 17, 5:16 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Sep 17, 5:36 AM EDTRiver Flood WarningFFCGwinnett5 hr
Sep 17, 5:39 AM EDTRiver Flood WarningFFCBarrow, Jackson34 hr
Sep 17, 5:39 AM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Sep 17, 5:39 AM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson39 hr
Sep 17, 5:39 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee64 hr
Sep 17, 5:43 AM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Sep 17, 6:00 AM EDTRiver Flood WarningFFCDeKalb4 hr
Sep 17, 6:42 AM EDTFlash Flood WarningFFCGlascock, Jefferson, Warren6 hr
Sep 17, 6:44 AM EDTRiver Flood WarningFFCCobb4 hr
Sep 17, 6:51 AM EDTRiver Flood WarningFFCGwinnett, Walton12 hr
Sep 17, 6:58 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 17, 7:09 AM EDTRiver Flood WarningFFCForsyth16 hr
Sep 17, 7:18 AM EDTRiver Flood WarningFFCDeKalb, Fulton118 min
Sep 17, 7:22 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 17, 7:27 AM EDTRiver Flood WarningFFCGwinnett8 hr
Sep 17, 7:31 AM EDTRiver Flood WarningFFCFulton12 hr
Sep 17, 7:47 AM EDTFlash Flood WarningFFCGreene, Taliaferro5 hr
Sep 17, 9:23 AM EDTRiver Flood WarningFFCCherokee, Cobb5 hr
Sep 17, 9:28 AM EDTRiver Flood WarningFFCCobb, Fulton16 hr
Sep 17, 10:31 AM EDTRiver Flood WarningFFCCobb, Fulton13 hr
Sep 17, 10:31 AM EDTRiver Flood WarningFFCCobb, Fulton11 hr
Sep 17, 10:31 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard12 hr
Sep 17, 11:03 AM EDTRiver Flood WarningFFCJefferson, Washington23 hr
Sep 17, 11:23 AM EDTRiver Flood WarningFFCJones15 hr
Sep 17, 1:31 PM EDTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson44 hr
Sep 17, 2:25 PM EDTRiver Flood WarningFFCNewton, Rockdale6 hr
Sep 17, 2:40 PM EDTRiver Flood WarningFFCTaliaferro, Wilkes33 hr
Sep 17, 2:44 PM EDTRiver Flood WarningFFCJefferson3 hr
Sep 17, 3:32 PM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding11 hr
Sep 17, 6:42 PM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe3 hr
Sep 17, 7:22 PM EDTRiver Flood WarningFFCDooly4 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.